# SDR UIEA2018102962364

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52187
- Condition: Corroded
- Location: Bs 654-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 654 + 129,  RBL 88 WAS CORRODED.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT SEAT TRACK IAW DWG 143T5218.
